I was using the mirena iud I went off from it because it was bad for me I gain 20 pounds in less than 2 years ! The doc prescribed this one ! I can't afford to gain more weight than what I have !!
Morning Hare; this is the paste from what I copied off of drugs.com side effects. less chance with this one than many for weight gain.((( side effects such as acne, hirsutism, and weight gain occur rarely.))) So there is you answer. Also remember that STD'S ARE ON THE RISE again so there is nothing wrong with making him wear a condom. And remember to take this close to the same time each day. Chuck1957 Sorry for the free info. don't mean to offend
hareve; Right very little chance with this one and it's just the one hormone but works just as good as the other ones that cause more weight gain. I know my X wife was given this one after our first child and no side effects or weight gain and it gets in your system within 1 to 2 hours that is why it is more Important to take close to the same time. Very safe you can be on this one even while breast feeding so you know it's not as heavy duty but works very well. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2015 • 1 answer
Posted 30 Apr 2015 • 2 answers
Posted 29 Jul 2016 • 0 answers
Posted 30 Jul 2017 • 0 answers
How to remove Mirena IUD on your own? I just got Mirena iud and I HATE it. I didn't want to, but it?
Posted 3 Dec 2017 • 0 answers